# SDR SWAA2023082381785

- Difficulty date: July 24, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Peeling
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 241NF TOP SKIN PEELING OFF SEVERAL AREAS<[01] FABRICATED MAN CABIN FLOOR PANEL #241NF PER DWG #146A5810-6. MATERIALS USED FLOORBOARD P/N#4417-40000-1BB-9; P/O#1775727; AND INSERT P/N#SL5182A3-400-2; P/O#2021849;[02] VERIFIED FLOOR PANEL 241NF FABRICATION.
